Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Sphere-packing in the Hamming metric


Authors: Robert J. McEliece and Howard Rumsey Jr.
Journal: Bull. Amer. Math. Soc. 75 (1969), 32-34
DOI: https://doi.org/10.1090/S0002-9904-1969-12135-X
MathSciNet review: 0246693
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. W. Peterson, Error-correcting codes, Wiley, New York, 1961. MR 121260
  • 2. A. D. Wyner, On coding and information theory, J. SIAM (to appear). MR 260477


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12135-X

American Mathematical Society